# SDR AALA984259

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLENDED OUT CORROSION, ALODINE AND PRIMED ALL BLENDS AND REPAIR PARTS WITH 2 COATS BMS 10-11 PRIMED.  FILLED BLENDS WITH BMS 5-95 SEALANT.  INSTALLED 301 1/2H STAINLESS STEEL STRAP WET WITH BMS5-95 SEALANT.  (M)
